I am 55 and stoped hot flashes a few years ago. This is crazy, for the ladies out there has this happened to you. I am on Lisinopril 20-25. 1 x day and my bp is down. No side effects, however I have started my hot flashes back.
16 Sep 2012
I cannot answer about hot flashes, But I can tell you that Lisinopril does lower your ammunity, and it is very easy to catch every cold and cough that comes along.So being that this drug does that it would not surprise me if it were the cause for the hot flashes. I take the same dose as you, and I quite taking it for about a year and didn't have a cold at all but I am back taking it and I shall see this winter. If I do start catching colds and coughes or whatever else comes along with the lowering of the ammune level then I am definitly going to get something else. I know I couldn't answer your question but maybe I answered something you didn't know. One more thing, I don't know if you know or not but Lisinopril is a drug that Publix fills for free
30 Sep 2012
I am on Lisinopril 15\25 and have had hot flashes constantly. However, I am on a couple other meds that could also be the cause, so I am investigating to see which one. It is unbearable for me... I have just stopped my periods in the last year.
I appreciate hearing that this is also a possibility.
22 Sep 2013
I've been taking lisinopril for years now. I just posted that I'm hot continually all the time not just flashes. Now I'm wondering if this is the cause for me being so hot. I was on hormones but I was still so hot all the time, I'm loving winter coming on. I guess it's better to have your bp down though... :O(
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have been getting the 'chills' (at least 4 to 5 times a week) for 2 years and I think it must be similar to the body producing hot flashes. ...
1 answer • 7 Dec 2009
... taking monthly actonel I have had hot flashes that are interferring with my daily life
1 answer • 13 Jun 2010
I have taken estradoil for many years. For the last 2 years I have had a major increase in hot flashes. My Dr. has changed dosages and different ...
1 answer • 8 Nov 2010
My mom's doctor had breast cancer so she had to stop taking her medicine controlling her hot flashes. So her doctor gave her Effexor for ...
5 answers • 17 Nov 2012
Sweating, hot flashes worse than anything I've had before.
1 answer • 10 Jun 2013